Thyroid Disease Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
83 Posts
Discussion Starter · #1 ·
I was on nature throid 1 or 1 ½ grain around the time that I was also taking 1 mg Klonipin, a benzo that I would take to relax and help me sleep.

I started reading about benzo drugs and the withdrawal problems that they can cause. So after only a few weeks on the drug, I stopped taking them.

After a few days of not taking the benzo, insomnia was back. Three days after I stopped taking the drug I was throwing up and had super sensitivity to light and sound. I pen falling to the floor would send me into a body jolt. Really weird sensation, don't recommend it to anyone.

So I thought this was withdrawal from the benzo causing this, but now I believe that that it might have been the nature throid over medication that was causing the symptoms below.

Alittle faster heart rate, maybe 10 to 15 beats. My average sitting around 85 bpm

I feel horrible, anxiety and depression

Agitated and jumpy

Sound and light sensitivity

Average blood pressure 117/75

Skin feels like I have static electricity lifting every hair

Difficulty sleeping, falling or staying asleep

Forgetfulness

Muscle weakness

Body temp still a little low

Temp sensitivity, cold easy

No appetite, don't really want to eat at all

Pain behind eyes

Head pain, or head congestion

Dandruff and dry

Carpal tunnel, and stiff joints

Some more but cant remember them all right now
 

·
Super Moderator
Joined
·
6,653 Posts
FT3 9.1 (2.0 - 4.4) pg/ml
This is taken from your signature - if this is your FT-3 they you are hyper, regardless of any other lab result.

I think alot of your issues stem from this extremely high FT-3 reading. While you have other labs that are off - this is the 1st thing I would look at if it were me,
 

·
Registered
Joined
·
51 Posts
I went through benzo withdrawl after being on klonopin for years. It was absolute hell. I tapered off it for over a year. I experienced much of what you went through. Regardless, you were hyper as the poster above mentioned.
 

·
Super Gold Veteran
Joined
·
1,666 Posts
Ideally, making only one change at a time is best. I know that's in a perfect world, and sometimes this stuff requires more than that. The withdrawal is possibly giving you some issues, and tapering off powerful meds is usually better than quitting cold turkey. But even so, like folks have mentioned, that sky-high FT3 sticks out like a sore thumb. Keep in mind that hyper and hypo symptoms can mimic each other, so it's not always going to be textbook.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top